# SDR CALA2019032200433

- Difficulty date: March 17, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 97,721 hours, 27,544 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Unserviceable
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 2560-02123 REV D OP 005 L-4 PASSENGER DOOR GIRT BAR FAILED MINIMUM ENGAGEMENT DIMENSION AND REQUIRES REPLACEMENT REF N/R 0050320.
